# SDR ZW0A0100907

- Difficulty date: April 30, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N639TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 28,916 hours, 4,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND STRINGER 27L CRACKED AT STA 1502.  INSTALLED AN 18 INCH DOUBLER REPAIR PER SRM 53-00-03.
